# SDR DALA2023070705510

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N109DN
- Make and model: Airbus A321-211
- Aircraft serial: 9588
- Aircraft time: 6,931 hours, 2,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20CBA EMERGENCY LIGHT INOP. SECURED LIGHT ASSY CONNECTOR. OPS CHK GOOD. (LP# 4669273)
